MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT DRILLING TEMPLATES; STAPLE,FIXATION,BONE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT DRILLING TEMPLATES; STAPLE,FIXATION,BONE
Model Number EL-DTS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: patient information not available for reporting.Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a drill guide for the 25mm elite 4 leg staple broke while drilling into the bone.The surgery was completed by using a screw to fuse the joint.No further information is available.(b)(4).
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed for part number: el-dts, bme lot number: bse170610: manufacturing date or release to warehouse date: 17 oct 2017, place of manufacture: (b)(4), lot expiration date: 6 sept 2022: dhr review: no ncmrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ELITE COMPRESSION IMPLANT DRILLING TEMPLATES
Common Device Name
STAPLE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7154952
Report Number2939274-2017-50497
Device Sequence Number1965614
Product Code JDS
UDI-Device Identifier00810633021965
UDI-Public(01)00810633021965(17)220906(10)BSE170610
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K150125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2022
Device Model NumberEL-DTS
Device Catalogue NumberEL-DTS
Device Lot NumberBSE170610
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date12/29/2017
Supplement Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;